# SDR 07FDEA03970

- Difficulty date: September 19, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 58,327 hours, 12,378 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53773461206
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND OLD CUTTED STRINGER FLANGE AT STRINGER 54 RT, BETWEEN FRAME 21-22, NOT CONFORM TO SRM REPAIR CRITERIAS.  REPLACEMENT OF STRINGER IAW SRM 51-72-10.
